MathSciNet Relay Station
MathSciNet bibliographic data
MR572315 (81j:52008) 52A40
Hensley, Douglas Slicing convex bodies—bounds for slice area in terms of the body's covariance. Proc. Amer. Math. Soc. 79 (1980), no. 4, 619–625.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement